MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US
Model Number TC301US
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the system froze up completely during a case yesterday, in which they had to reboot the system".It was confirmed that there was no patient impact or injury and the surgeon was able to complete the procedure.No negative impact in state of health reported.Cross reference mdrs: 2027009-2025-02401.2027009-2025-02403.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint ids: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as unit giving an error on first day of cases on (b)(6) 2025.Customer received an error message that states "menu temporarily unavailable cycle power".The same message continues to pop up.The customer's complaint was verified.The customer's system was verified to produce the "menu temporarily unavailable" error message.The customer returned the following devices which were tested together: tc201us (b)(4), tc301us (b)(4), and tc304us (b)(4).During evaluation, on two occasions the "menu temporarily unavailable" error message was displayed to confirm the issue.The "menu temporarily unavailable" message occurs when the tc201us davinci processor stops responding.Additionally, debris was observed around the edac camera receptacle of the tc301us.The edac receptacle should be replaced to ensure proper connection to camera heads.Contamination was observed on the tc304us camera receptacle pins for which the motherboard will be replaced.Units that display the menu temporarily unavailable error message require a tc201us motherboard replacement to resolve the reported issue.The cause of the issue was determined that menu temporarily unavailable error message indicates the davinci processor on the tc201us has stopped responding.Debris observed on tc301us edac connector and contamination on tc304us camera receptacle pins is consistent with intermittent image issues.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint ids: (b)(4).

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23874043
Report Number2027009-2025-02402
Device Sequence Number12142550
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public04048551356562
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC301US
Device Catalogue NumberTC301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown